# SDR LR7A01111

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3209 FOUND FS 477 RMLG WHEEL WELL UPPER FWD SKIN PANEL CRACKED AT RBL 78, WL 206.REPAIRED IAW SRM SMP 583-53-40-09.  NR 0089.
